# SDR SWAA2022012818288

- Difficulty date: June 27, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE WEIGHT IS CORRODED / REMOVED AND REPLACED RUDDER COUNTER BALANC WEIGHT IAW CMM 55-40-09 STEP 2C(2)(B;C) PG 301 AND PG 701-704 STEPS 2C(3)
